# SDR CA101130001

- Difficulty date: November 11, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Engine: Pwc PW610FA
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE PILOT OBSERVED AN OIL PRESSURE FLUCTUATION AND SUBSEQUENT DROP OF PRESSURE BELOW MINIMUM.  EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY WITH ENGINE RUNNING. GROUND INSPECTION FOUND NO OIL REMAINING IN THE TANK AND A FRACTURED ALTERNATOR DRIVE SHAFT WITH ASSOCIATED OIL LEAK.  THE ENGINE ROTORS WERE FREE TO ROTATE AND NO DEBRIS WAS FOUND ON THE CHIP DETECTOR OR OIL FILTER.  P&WC WILL FOLLOW UP WITH THE OPERATOR FOR INVESTIGATION PURPOSES.
